OVERDOSE: Finlayson and Brodie ROCKED

SHARE!

(THUNDER BAY, ON) โ€“ The perfect storm was brewing at the intersection of Brodie and Finlayson this afternoon. The two streets have a long history of drug trafficking and substance abuse.

Advertisement

A woman in her mid 20โ€™s was found unresponsive and blue in the face from a lack of blood flow. A 911 call was made as the woman was believed to have overdosed on the โ€œPurple Downโ€ circulating around town.

Purple down mainly consists of Heroin, Fentanyl and Carfentanil. The mixture of these three substances along with random other drugs, such as meth, is quite popular in the Thunder Bay area and region. Drug dealers have been mixing in meth with the purple down in an attempt to keep their clients from getting too โ€œdownโ€ while getting the higher.

First responders, which include members of Superior North EMS, Thunder Bay Fire Rescue and the Thunder Bay Police Service all responded to the scene. The woman was found unresponsive and near death when they arrived.

Narcan was administered at least twice followed by the woman being intubated and CPR being given. Unfortunately our source fled the scene at this moment as they were panicked and unable to continue to monitor the situation.

Advertisement

We are uncertain if the woman was revived or if she succumbed to her opiate consumption.

Are you thinking about sobering up? Reach out to the Thunder Bay Counselling Centre and ask them about how you can start your journey to sobriety. Their phone number is 807-684-1880.

Narcan is a drug that temporarily reverses opiate overdose symptoms. Ask your pharmacist about how you can get a free narcan kit today.

Suggested tips from health professionals on drug use:

  • Use the buddy system, never get high alone.
  • Get high at different time, not at the same time.
  • Have narcan readily available.
  • Use a small amount of drugs initially to ensure it isnโ€™t way too strong.
  • Consider quitting drug use or reducing your use over time.
SHARE!
Advertisement

4 Replies to “OVERDOSE: Finlayson and Brodie ROCKED”

  1. you stupid mother****ers are taking drugs that some random a****le is mixing on his own? lol wtf is wrong with you people.

  2. I donโ€™t think the neighbourhood was โ€œ rocked โ€œ. This is happening so often that it is getting ridiculous. Ambulances , nurses, doctors and hospital beds being tied up day after day. Hope nobody dies from a medical emergency not self induced because all ambulances are tied up.

  3. Hopefully this was her first and last wake up call, needed to smarten up.
    Not only is it disgusting but by the sounds of it the drugs going around are garbage.
    Gettin high to die.

    I bet we will hear about a southern Ontario drug dealer arrested in the next week. Yet our local trap shacks will continue to operate unhindered.

  4. It is so sad to see so much of this happening in our city and the numbers keep getting higher and higher instead of lower and lower. When are these people going to learn that this junk can be and in many cases have been fatal. when these drug dealers mix all this crap together all they are thinking of is the amount of money that can be made from it. Someday maybe and that is a big MAYBE these people that are getting high on this crap will realize that these drugs are not worth ending their lives for. So many of the deceased have family and friends that they have left behind and there is no coming back from the dead. The ones that are saved by Narcan just come back for more once they are released from the hospital the next time they might not be so lucky to have someone close by to save them. Please people that are doing this terrible drug the next time just think to yourself is this worth my life and do I want to leave my family and friends for a one time high???? I feel very sad for all the people addicted to all types of drugs and wish there was a way to make them see what these illicit drugs are doing to their family and friends wake up smell the coffee and get help before it is to late. Drug addiction is an illness that only you can cure on your own. Do not give it the power to take over your life!!!!!

Comments are closed.